Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 18, NWS San Francisco Bay Area, CA

December 11, 2014Monterey County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 9:43 PM PST for Monterey County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 11, 2014, 9:43 PM PST (05:43 UTC)
Expired
Dec 11, 2014, 11:45 PM PST
In force
2 hr
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
None

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 105 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 5.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2014-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2014-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-118 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WGUS56 KMTR 120543
FFWMTR
CAC053-120745-
/O.NEW.KMTR.FF.W.0018.141212T0543Z-141212T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
943 PM PST THU DEC 11 2014

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTEREY COUNTY IN CENTRAL CALIFORNIA...
  THIS INCLUDES THE CITIES OF...LUCIA...BIG SUR VILLAGE...

* UNTIL 1145 PM PST.

* AT 939 PM PST...NWS DOPPLER RADAR AND AUTOMATED RAIN GAGES
  INDICATED...

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARRAPATA
  STATE PARK AND ANDREW MOLERA STATE PARK

A FLASH FLOOD WARNING IS BEING ISSUED DUE TO CONCERN OVER POTENTIAL 
FOR ROCKFALL AND DEBRIS FLOW POTENTIAL ALONG THE SANTA LUCIA RANGE 
IMPACTING HIGHWAY 1 AND OTHER LOCALIZED ROUTES OF TRAVEL AND SMALL 
COMMUNITIES THERE.  THE INTENSE RAINFALL MAY ALSO CAUSE LOCALIZED 
FLOODING IN THE STEEP MOUNTAIN DRAINAGES...BUT DUE TO THE VERY FEW 
FLOODPLAINS IN THIS AREA...THE MAIN CONCERN IS FOR ROCKFALL AND 
DEBRIS FLOWS.

RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.

IT IS IMPORTANT FOR CAMPERS AND HIKERS TO KNOW WHERE THEY ARE
RELATIVE TO CREEKS...STREAMS...OR RIVERS WHICH CAN BECOME DANGEROUS
IN HEAVY RAINS. BE PARTICULARLY AWARE IN HILLY TERRAIN WHERE MANY LOW
WATER CROSSINGS CAN QUICKLY BECOME KILLERS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 3602 12159 3612 12164 3619 12172 3623 12182
      3630 12191 3634 12190 3647 12194 3651 12183
      3636 12175 3623 12158 3607 12143 3600 12152

$$

CW
1 follow-up statement
006 
WGUS76 KMTR 120743
FFSMTR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1143 PM PST THU DEC 11 2014

CAC053-120751-
/O.EXP.KMTR.FF.W.0018.000000T0000Z-141212T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTEREY CA-
1143 PM PST THU DEC 11 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM PST FOR
NORTHERN MONTEREY COUNTY ALONG THE NORTHERN BIG SUR COAST...

RAIN RATES WILL CONTINUE TO SLOWLY DECREASE OVERNIGHT ALTHOUGH MORE
SHOWERS AND PERIODS OF LIGHT RAIN WILL CONTINUE. IN ADDITION HEAVY 
RUN OFF WILL CONTINUE OVERNIGHT ALONG HIGHWAY 1 AND RECENT BURN SCARS.

LAT...LON 3602 12159 3612 12164 3619 12172 3623 12182
      3630 12191 3634 12190 3647 12194 3651 12183
      3636 12175 3623 12158 3607 12143 3600 12152

$$

RWW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 9:09 PM PST, 34 minutes earlier.

Area forecast discussion, Dec 11, 9:09 PM PST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
909 PM PST THU DEC 11 2014

.SYNOPSIS...MODERATE TO AT TIMES HEAVY RAIN WILL CONTINUE THROUGH
LATE TONIGHT AS A STALLED FRONTAL BOUNDARY REMAINS OVER THE REGION.
LINGERING SHOWERS AND POSSIBLE THUNDERSTORMS WILL THEN PERSIST
THROUGH FRIDAY. DRY WEATHER RETURNS FOR THE REMAINDER OF THE
WEEKEND WITH OUR NEXT SYSTEM SET TO IMPACT THE REGION BY SUNDAY
NIGHT INTO MONDAY.

&&

.DISCUSSION...AS OF 9:05 PM PST THURSDAY...MODERATE TO HEAVY RAIN
CONTINUES TO FALL ACROSS THE REGION WITH RAINFALL RATES ANYWHERE
FROM A TENTH TO A HALF INCH PER HOUR. HEAVIER HIT AREAS IN THE
SANTA CRUZ MOUNTAINS AND THE SANTA LUCIA RANGE SAW RAINFALL RATES
FROM 1 TO NEARLY 3 INCHES PER HOUR EARLIER TODAY. FLORES CAMP
LOCATED IN THE SANTA LUCIA MOUNTAINS REPORTED 2.84 INCHES IN ONE
HOUR FOLLOWED BY ANOTHER 1.56 INCHES THE NEXT HOUR. THIS PROMPTED
A FLASH FLOOD WARNING NEAR BIG SUR THIS AFTERNOON. CONTINUED
MODERATE TO HEAVY RAIN PROMPTED THE ISSUANCE OF NUMEROUS FLASH
FLOOD WARNINGS AND URBAN AND SMALL STREAM FLOOD ADVISORIES THROUGH
THE EVENING HOURS.

DOPPLER RADAR REMAINS LIT UP AT THIS HOUR AS THE COLD FRONTAL
SYSTEM THAT IS BRINGING THE REGION THIS STREAM OF MOISTURE STALLS
OVER THE CENTRAL COAST. LITTLE MOVEMENT IN THIS SYSTEM WILL LEAD TO
ADDITIONAL FLOODING AS RAIN CONTINUALLY FALLS OVER THE SAME AREA
FOR AN EXTENDED PERIOD. THE FLASH FLOOD WARNING OVER THE BIG SUR
COAST HAS BEEN EXTENDED ONCE AGAIN TONIGHT AS RAINFALL RATES NEAR
A HALF INCH WERE REPORTED AT ANDREW MOLERA...PALO COLORADO AND
FLORES CAMP THIS PAST HOUR.

THUNDERSTORM POTENTIAL REMAINS OVER THE REGION AS A
COOLER/UNSTABLE AIRMASS SLOWLY APPROACHES THE WEST COAST. LIDAR
DETECTED NUMEROUS STRIKES EARLIER THIS AFTERNOON OFF THE COASTAL
WATERS HOWEVER IT HAS NOT DETECTED ANY LIGHTNING STRIKES FOR THE
PAST SEVERAL HOURS. THE POTENTIAL FOR THUNDERSTORMS WILL REMAIN
THROUGH FRIDAY AFTERNOON.

FROM PREVIOUS DISCUSSION...DRIER CONDITIONS ARE THEN FORECAST
FOR SATURDAY THROUGH EARLY SUNDAY WHEN A WEAK SHORT-WAVE RIDGE
BUILDS ACROSS THE REGION IN WAKE OF THE EXITING SYSTEM. OUR NEXT
FRONTAL SYSTEM QUICKLY RETURNS TO THE CALIFORNIA COAST LATE SUNDAY
THROUGH MONDAY WHEN A LONG-WAVE TROUGH APPROACHES THE STATE. LIGHT
TO MODERATE RAIN WILL LIKELY IMPACT MUCH OF THE SAN
FRANCISCO/MONTEREY BAY REGION DURING THIS PERIOD WITH URBAN AREAS
PICKING UP 0.25" TO 0.75" WITH HIGHER AMOUNTS IN THE COASTAL
RANGES AND THE NORTH BAY. WILL BE TAKING A CLOSER LOOK AT THIS
NEXT SYSTEM ONCE THE CURRENT ONE COMES TO AN END.

&&

AVIATION...AS OF 4:51 PM PST THURSDAY...SATELLITE SHOWS AN IMPRESSIVE
LOOKING SOUTHWESTERLY FETCH OF MOISTURE STREAMING IN OVER THE
FORECAST AREA ASSOCIATED WITH A STRONG UPPER LEVEL EPAC TROUGH.
HOURLY RAINFALL RATES SINCE THE EARLY MORNING HAVE AT TIMES BEEN
AS HIGH AS 1" WITH A LOCALIZED HOURLY RATE UPWARDS OF A VERY
IMPRESSIVE 3" IN THE BIG SUR COASTAL MOUNTAINS ABOUT 1-2 HOURS
AGO. WIDESPREAD MODERATE TO HEAVY RAINFALL IS NOT DONE YET. DROP
OFF OF GUSTY WINDS SINCE MORNING MAY BE TIED INTO STALLING OF THE
COLD FRONTAL BOUNDARY AND POSSIBLY SMALLER SCALE LOW PRESSURE
AREA/WAVE DEVELOPMENT RIGHT ALONG THE FRONTAL BOUNDARY... IN
EFFECT ELEVATING MAIN WEATHER RISK TO HIGHER RAINFALL RATES.

FREEZING LEVELS WILL LOWER AND INSTABILITY WILL STEADILY INCREASE
THROUGH THE EVENING AND OVERNIGHT INTO FRIDAY MORNING. EAST BOUND
COLD POOL OF AIR ALOFT WITH THE TROUGH WILL LEAD TO GREATER AIR
MASS INSTABILITY AS SOON AS 06Z- 09Z (10 PM - 1 AM) TIMEFRAME
TONIGHT. THE FOCUS THIS SHIFT WILL INCLUDE TURNING TO THE COASTAL WATERS
ENVIRONMENT AS T-STORM DEVELOPMENT IS FAVORED THERE MOSTLY DUE TO
STEEPER TEMP LAPSE RATES OVER A LARGE AREA OF ABOVE NORMAL SEA
SURFACE TEMPS.

MVFR/VFR IS FORECAST FOR THE PERIOD WITH HEAVY SHOWERS AND AS MENTIONED
ABOVE T-STORM DEVELOPMENT OVER THE COASTAL WATERS. T-STORMS MAY BRIEFLY
SHOW DEEPER LAYERED ROTATION PRIOR TO MAKING LAND FALL. T-STORMS CELLS
THAT MAKE IT TO LAND SHOULD DISSIPATE MORE QUICKLY.

VICINITY OF KSFO...MVFR/VFR. MODERATE TO HEAVY RAIN THROUGH THE EVENING.
RAIN TAPERS OFF TO SHOWERS BY AROUND MIDNIGHT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MVFR/VFR. MODERATE TO HEAVY RAIN THROUGH
THE EVENING. RAIN TAPERS OFF TO SHOWERS AFTER MIDNIGHT.

&&

&&

.MARINE...AS OF 03:31 PM PST THURSDAY...WINDS ARE EXPECTED TO
BECOME MORE WESTERLY ACROSS A MAJORITY OF THE COASTAL WATERS THIS
EVENING AS TODAY'S COLD FRONT CONTINUES TO MOVE ONSHORE. GALE
FORCE WINDS ARE STILL ANTICIPATED THIS EVENING SOUTH OF PT SUR.
PERIODS OF HEAVY PRECIPITATION REMAIN A POSSIBILITY OVERNIGHT. A
LARGE WEST SWELL CONTINUES TO MOVE THROUGH THE WATERS CREATING
HAZARDOUS SEAS WHICH ARE ANTICIPATED TO PERSIST THROUGH FRIDAY
AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
             HIGH SURF ADVISORY...COASTLINE FROM SONOMA COUNTY TO MONTEREY COUNTY
             SCA...MONTEREY BAY
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PINOS 0-10 NM
             SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PINOS 10-60 NM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 7 PM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 7 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: CW
AVIATION: CANEPA
MARINE: LARRY

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 11, 5:42 AM PST, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
542 AM PST THU DEC 11 2014

CAZ006-505>513-516>518-528>530-120100-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
542 AM PST THU DEC 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY AND THURSDAY NIGHT

A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE
POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING.

* HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION *

* FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION *

* HIGH SURF ADVISORY ALONG THE COAST *

* FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT
  HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS
SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE
RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 11, 4:56 PM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
456 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     FLOOD            5 W MILL VALLEY         37.90N 122.64W
12/11/2014                   MARIN              CA   DEPT OF HIGHWAYS

            HIGHWAY 1 CLOSED FROM PANORAMIC HIGHWAY TO MUIR WOODS DUE
            TO FLOODING

&&

ACROSS
Local storm report, Dec 11, 5:00 PM PST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
500 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            1 S BERKELEY            37.85N 122.29W
12/11/2014                   ALAMEDA            CA   BROADCAST MEDIA

            ASHBY AVENUE RAILWAY UNDERPASS NEAR INTERSTATE 80
            FLOODED. THREE CARS STRANDED.

&&

ACROSS
Local storm report, Dec 11, 5:06 PM PST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
506 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            5 SSW CASTRO VALLEY     37.64N 122.10W
12/11/2014                   ALAMEDA            CA   DEPT OF HIGHWAYS

            MULTIPLE LANES OF CA-92 BEFORE I-880 BLOCKED DUE TO
            FLOODING

&&

ACROSS
Local storm report, Dec 11, 6:04 PM PST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
604 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            4 NNW ROHNERT PARK      38.40N 122.74W
12/11/2014                   SONOMA             CA   BROADCAST MEDIA

            PARKING LOT OF ELSIE ALLEN HIGH SCHOOL FLOODED

&&

ACROSS
Local storm report, Dec 11, 6:54 PM PST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
654 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLOOD            3 SSE SONOMA            38.25N 122.44W
12/11/2014                   SONOMA             CA   DEPT OF HIGHWAYS

            CA-121 AT SCHELLVILLE ROAD IN SONOMA CLOSED DUE TO
            FLOODING

&&

ACROSS
Local storm report, Dec 11, 6:55 PM PST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
655 PM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLOOD            4 NE HEALDSBURG         38.67N 122.82W
12/11/2014                   SONOMA             CA   DEPT OF HIGHWAYS

            CA-128 CLOSED BETWEEN CANYON RD AND ALEXANDER VALLEY RD
            DUE TO FLOODING

&&

ACROSS

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 4:31 PM PSTAreal Flood AdvisoryMTRNapa, Sonoma119 min
Dec 11, 5:04 PM PSTAreal Flood AdvisoryMTRMonterey, San Benito, Santa Clara, Santa Cruz116 min
Dec 11, 5:51 PM PSTFlash Flood WarningMTRMonterey4 hr
Dec 11, 6:13 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara3 hr
Dec 11, 6:17 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz3 hr
Dec 11, 6:45 PM PSTFlash Flood WarningMTRMonterey2 hr
Dec 11, 6:54 PM PSTAreal Flood AdvisoryMTRMarin, Sonoma6 hr
Dec 11, 7:03 PM PSTAreal Flood AdvisoryMTRMonterey, San Benito, Santa Clara, Santa Cruz117 min
Dec 11, 8:42 PM PSTFlash Flood WarningMTRMonterey2 hr
Dec 11, 9:16 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Monterey, San Benito, City and County of San Francisco, San Mateo and 2 more3 hr
Dec 11, 10:43 PM PSTFlash Flood WarningMTRMonterey6 hr
Dec 12, 8:53 AM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma12 hr
Dec 12, 9:03 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 3 more18 hr

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.